umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The dynamics of a high-dimensional delayed pest management model with impulsive pesticide input and harvesting prey at different fixed moments
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2011 (English)In: Nonlinear dynamics, ISSN 0924-090X, E-ISSN 1573-269X, Vol. 64, no 1-2, 1-12 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, a delayed pest control model with stage-structure for pests by introducing a constant periodic pesticide input and harvesting prey (Crops) at two different fixed moments is proposed and analyzed. We assume only the pests are affected by pesticide. We prove that the conditions for global asymptotically attractive 'predator-extinction' periodic solution and permanence of the population of the model depend on time delay, pulse pesticide input, and pulse harvesting prey. By numerical analysis, we also show that constant maturation time delay, pulse pesticide input, and pulse harvesting prey can bring obvious effects on the dynamics of system, which also corroborates our theoretical results. We believe that the results will provide reliable tactic basis for the practical pest management. One of the features of present paper is to investigate the high-dimensional delayed system with impulsive effects at different fixed impulsive moments.

Place, publisher, year, edition, pages
2011. Vol. 64, no 1-2, 1-12 p.
Keyword [en]
Permanence, High-dimensional delayed system with impulse, Stage-structure, Maturation time delay, Pest management
National Category
Mechanical Engineering Other Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-104473DOI: 10.1007/s11071-010-9840-1ISI: 000288254700001OAI: oai:DiVA.org:umu-104473DiVA: diva2:822070
Available from: 2015-06-16 Created: 2015-06-11 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Meng, Xinzhu
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Nonlinear dynamics
Mechanical EngineeringOther Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf